What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 9, 5:32 PM EST, 28 minutes earlier.
Area forecast discussion, Sep 9, 5:32 PM EST, 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
632 PM EDT Sun Sep 9 2018
.SYNOPSIS...
The remnant low of Gordon will continue to lift to the north
tonight and Monday. As it does so, it will pull a warm front
through our region Monday and Monday night followed by a cold
front Tuesday night. High pressure will then build in from the
north on Wednesday. Some impacts from Hurricane Florence are
possible late this week, but there still remains uncertainty
regarding the track.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
For the 630 PM update, widespread light to moderate rain
continues across much of the region. The far southern zones
however are seeing less rain with it tending to a bit more
showery. This looks to continue for awhile as enhanced lift
occurs well north of a boundary. Northeasterly winds are gusting
to around 40 mph along much of the coastline and this looks to
continue through much of the night. The winds do drop off quite
a bit inland from the coast. The rain continues to be on the
lighter side overall, and if trends continue we may be able to
cancel the flood watch later this evening. Otherwise, adjusted
the hourly temperatures down some for many areas and the low
temperatures across parts of Delaware and eastern Maryland
needed to be adjusted down. No other major changes were needed
at this time.
Otherwise, a warm front should very slowly lift north into our
region overnight. As low pressure also slowly lifts north, the
best lift, and thus main axis of the stratiform precipitation
should shift to the north. Some models continued the trend of
depicting a drier push behind the warm front. However, some of
the hi-res guidance depicts the convection currently over SE VA
propagating into middle Delmarva late tonight. Given the warm
air advection behind the front, these areas may even see
thunderstorms late tonight as some instability works northward.
So far, rain rates across our region have remained very light.
However, higher rain totals have been observed just west of our area
and some guidance depicts rain rates increasing some through
the evening. Thus, have not made any changes to the flood watch
at this time, though overall the threat for widespread flooding
appears to be waning.
The warm air advection above the shallow cool layer, onshore
flow, and persistent cloud cover will significantly limit any
radiational cooling, meaning temperatures will vary little from
the day time highs today.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
More of the same tomorrow as the warm front and low continue a slow
trek north through the day. The widespread stratiform rain should be
mostly north of our region through the day. With the drier air, we
could see breaks in the clouds, but those will likely be short lived
as with any breaks we could see cumulus development, and possibly
shower and thunderstorm development.
With the warm air advection, we could once again see temperatures in
the 80s, primarily south of the interstate 76 corridor.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
The remnants of TC Gordon will be passing off to our north and west
by late Monday and into early Tuesday. As it weakens and exits into
Canada through Tuesday, it is expected to push a weak cold front
into our area before stalling out. Moderate to heavy rain showers
and thunderstorms will continue moving through the area through
early Tuesday. Abundant tropical moisture will remain in place under
southerly flow with PWATs be on the order of 2" or more, therefore
flooding will certainly remain a concern through this period. The
Areal Flood Watch remains in effect through early Tuesday. This
boundary feature will remain a focusing mechanism for scattered
showers and thunderstorms through the middle of the week as some
vort maxes and shortwaves pass across the region. With the
persistent southerly flow in place through much of the week,
temperatures will remain a few degrees above normal with highs in
the low to mid 80s and lows around 70 through the end of the week.
Dewpoints will range from the upper 60s to low 70s so the air will
still feel muggy and humid.
As the aforementioned system weakens and exits, upper ridging begins
building across the eastern half of the CONUS and is expected to
remain in place through the end of the week. During this time,
Hurricane Florence will be making its approach to the East Coast.
The current NHC forecast brings Florence ashore in the Carolinas by
early Friday. There still remains quite a bit of uncertainty as to
if and exactly where and when it will make landfall, but these
details will need to become more clear to being determining impacts
to our area, if any at all. Nevertheless, potential for Tropical
Storm Conditions will be mentioned in the forecast Thursday night
for areas in far southeastern PA, southern NJ, and Delmarva per
NHC's forecast track and wind probabilities. This may be extended
into Friday with future updates. Regardless of the exact track or
potential impacts to the sensible weather in our area, Florence will
cause large swells to reach our marine zones resulting in increased
wave action, high surf, and dangerous rip currents as well as the
potential for more coastal flooding by late Wednesday. Continue to
monitor the NHC's website for the latest forecast and information on
Hurricane Florence.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...Ceilings may continue to be variable through early
this evening, but expect the overall trend for ceilings to lower
to the range of 800 to 1500 ft AGL. Visibility restrictions
at times especially with moderate rain. Northeasterly winds
becoming more easterly 10 to 15 KT. Gusts at or above 20 KT
expected mainly closer to the coast, including KACY. Moderate
confidence on the overall pattern, but low confidence on the
timing of any flight category changes.
Monday...MVFR or IFR ceilings are expected for much of the day.
There may be brief breaks in the clouds, resulting in VFR
conditions, but do not expect it to last long. Visibility
restrictions in rain are possible, especially through the morning
hours. Winds shifting easterly to southeasterly through the day.
Wind speeds should diminish below 10 KT after 18Z. Moderate
confidence.
Outlook...
Monday night...Conditions will vary between VFR and MVFR. The
threat of showers and thunderstorms will be decreasing (likely
down to chance) through the night. Winds will be out of the
southeast to south around 5-15 knots.
Tuesday...Mainly VFR. Scattered MVFR in showers and thunderstorms.
Winds will be out of the south to southwest around 5-15 knots.
Wednesday...Generally VFR, but MVFR conditions are possible in
scattered showers and thunderstorms. Winds will be out of the
northeast/east around 5-10 knots.
Thursday and Friday...Generally VFR, but MVFR conditions are
possible in scattered showers and thunderstorms. Winds will be out
of the northeast/east around 5- 15 knots.
&&
.MARINE...
Gale conditions with high surf are expected to continue
overnight into early Monday morning. By Monday morning, we
should start to see winds diminish, starting with the Delaware
Coastal waters. By Monday afternoon, expect conditions to be
below gale force on all waters. However, SCA conditions,
especially for elevated seas, are expected to continue through
the day on the coastal waters.
OUTLOOK...
Continue to monitor forecasts as Florence could have more significant
impacts on area waters...
Monday Night...Small Craft Advisory likely for hazardous seas. South
to southeast winds diminishing, but seas to remain in the 5 to 8
foot range.
Tuesday through Thursday...Winds are forecast to remain below
advisory levels, however, long period swells from Florence are
likely to reach area waters. SCAs for hazardous seas are likely.
Friday...SCA likely for both wind and seas.
RIP CURRENTS...
Dangerous rip currents will continue for much of the week, and
a High Risk goes through late Monday. A High Surf Advisory is
also in effect through tonight. More high surf is possible later
in the week depending on the track Hurricane Florence takes.
&&
.TIDES/COASTAL FLOODING...
Moderate tidal flooding is expected the next two high tides...
For tonight's high tide, widespread moderate flooding in
coastal areas of New Jersey and Delaware, and up along Delaware
Bay and the tidal Delaware River is expected. A Coastal Flood
Warning remains in effect. Some beach erosion is expected.
A Coastal Flood Warning also in effect for the Monday morning
and Monday afternoon high tides. Strong onshore flow will
continue into Monday afternoon. This will result in high tidal
departures despite Monday morning being the lower of the two
tide cycles.
Tides are expected to remain high once again on Monday
evening/overnight. At least widespread minor flooding is expected.
With 4 to 6 consecutive high tide cycles of flooding, there is
an increasing concern for prolonged back bay flooding. Water
will have little chance to drain out of back bays in between the
high tide cycles, so flooding issues could be exacerbated with
subsequent high tide cycles. This is also known as tidal piling.
The one to three inches of expected fresh water rainfall could
further exacerbate flooding around the back bays as associated
runoff will have difficulty draining.
&&
.EQUIPMENT...
The KDOX radar remains inoperable until further notice. Water
damage to the radar transmitter and product generator is still
being assessed. Due to the unknown extent of the damage, there
is no estimated time for the radar's return to service.
The ASOS (automated surface observing system) at KILG (Wilmington,
DE) took a lightning strike Friday evening. Some of the data
appears to have now returned, however full restoration is not
expected until sometime on Monday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through late Monday night for PAZ054-055-060>062-
070-071-101>106.
Coastal Flood Warning from 11 PM this evening to 5 PM EDT
Monday for PAZ070-071-106.
NJ...Flood Watch through late Monday night for NJZ001-007>010-
012>022-026-027.
Coastal Flood Warning until 2 PM EDT Monday for NJZ012>014-
020>027.
High Rip Current Risk through Monday evening for NJZ014-
024>026.
High Surf Advisory until 8 AM EDT Monday for NJZ014-024>026.
Coastal Flood Warning until 3 PM EDT Monday for NJZ016.
Coastal Flood Warning from 11 PM this evening to 5 PM EDT
Monday for NJZ015-017>019.
DE...Flood Watch through late Monday night for DEZ001.
Coastal Flood Warning until 2 PM EDT Monday for DEZ002>004.
High Rip Current Risk through Monday evening for DEZ004.
High Surf Advisory until 8 AM EDT Monday for DEZ004.
Coastal Flood Warning until 3 PM EDT Monday for DEZ001.
MD...Flood Watch through late Monday night for MDZ008.
MARINE...Gale Warning until 11 AM EDT Monday for ANZ452>455.
Gale Warning until 1 PM EDT Monday for ANZ450-451.
Gale Warning until 8 AM EDT Monday for ANZ430-431.
&&
Synopsis...Kruzdlo
Near Term...Gorse/Johnson
Short Term...Johnson
Long Term...Staarmann
Aviation...Johnson/Kruzdlo
Marine...Johnson/Kruzdlo
Tides/Coastal Flooding...
Equipment...Hazardous weather outlook, Sep 9, 2:33 PM EST, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
333 PM EDT Sun Sep 9 2018
NJZ001-007>010-PAZ054-055-060>062-101>105-101945-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
333 PM EDT Sun Sep 9 2018
...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...
This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ015-017>019-PAZ070-071-106-101945-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
333 PM EDT Sun Sep 9 2018
...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...
...COASTAL FLOOD WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EDT MONDAY...
This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Coastal Flood Warning.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
MDZ012-015-019-020-101945-
Kent MD-Queen Annes-Talbot-Caroline-
333 PM EDT Sun Sep 9 2018
This Hazardous Weather Outlook is for northeast Maryland.
.DAY ONE...This Afternoon and Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
Depending on Florence's track, Tropical Storm Force conditions could
be mentioned in our forecasts late in the week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
MDZ008-101945-
Cecil-
333 PM EDT Sun Sep 9 2018
...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...
This Hazardous Weather Outlook is for northeast Maryland.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ001-NJZ016-101945-
New Castle-Salem-
333 PM EDT Sun Sep 9 2018
...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...
...COASTAL FLOOD WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
EDT MONDAY...
This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Coastal Flood Warning.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ012-013-020>022-027-101945-
Middlesex-Western Monmouth-Ocean-Cumberland-Atlantic-
Southeastern Burlington-
333 PM EDT Sun Sep 9 2018
...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT MONDAY...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Coastal Flood Warning.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ002-003-NJZ023-101945-
Kent-Inland Sussex-Cape May-
333 PM EDT Sun Sep 9 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT MONDAY...
This Hazardous Weather Outlook is for central Delaware, southern
Delaware and southern New Jersey.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
Depending on Florence's track, Tropical Storm Force conditions could
be mentioned in our forecasts late in the week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ014-026-101945-
Eastern Monmouth-Coastal Ocean-
333 PM EDT Sun Sep 9 2018
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT MONDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...
This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Flood Watch.
High Surf Advisory.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
High Surf Advisory.
Coastal Flood Warning.
High Rip Current Risk.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ004-NJZ024-025-101945-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
333 PM EDT Sun Sep 9 2018
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT MONDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...
This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
High Surf Advisory.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
Coastal Flood Warning.
High Rip Current Risk.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
Depending on Florence's track, Tropical Storm Force conditions could
be mentioned in our forecasts late in the week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ452>455-101945-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
333 PM EDT Sun Sep 9 2018
...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
Depending on Florence's track, Tropical Storm Force conditions could
be mentioned in our forecasts late in the week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ450-451-101945-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
333 PM EDT Sun Sep 9 2018
...GALE WARNING IN EFFECT UNTIL 1 PM EDT MONDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-101945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
333 PM EDT Sun Sep 9 2018
...GALE WARNING IN EFFECT UNTIL 8 AM EDT MONDAY...
This Hazardous Weather Outlook is for Delaware Bay Waters.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
The latest track from NHC continues to bring Florence into the
western mid-Atlantic (inside 75W) Wednesday night. That said, the
risk for impacts along the east coast continue to increase. However,
the uncertainty with the model guidance this far out still makes it
difficult to determine the exact location, magnitude, and timing of
these impacts our region will have, if any. Continue to monitor the
forecasts from the NHC on the track of Florence and think of
possible preparations in case our area does have an impact from the
storm.
Depending on Florence's track, Tropical Storm Force conditions could
be mentioned in our forecasts late in the week.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.